Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries

L. A. Caffarelli, Fang Hua Lin

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)847-862
Number of pages16
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - Jul 2008


  • Harmonic maps
  • Multiple-valued harmonic functions
  • Regularity of free interface
  • Singular limit

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this